# SDR DU4R2006542

- Difficulty date: July 5, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503N
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK LT AT FLOOR PANEL SCREW HOLES FROM FS 1220 TO 1322.  REMOVED CORRODED CARGO TRACK END FITTING.  RECEIVED AND INSTALLED P/N 5936663-503N IAW MD-80 SRM 53-05D, 51-30-0.
